| Catalog Number |
MZ5303 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set with needleless connector was loose.The following information was received by the initial reporter with the following verbatim.It was reported by customer that iv connectors are coming loose causing the iv to leak all over.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of loose component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material#: mz5303 and lot#: 24109327 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19oct2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.